Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stemmalisa19

Pleas Help! Spots After Sun Burn..(Post Accutane)

Recommended Posts

Hey, i really really need some advice!

I have been on accutane for 4 months this winter and till now i was kind of clear (off it from little more than a month). But in the last few days i went to the beach and the pool..and got sunburned at the top of my cheeks like just under my eyes and around my nose..and a few days after that i started to get spots in this area :( I am really scared! Is it my acne coming back or is it an affct of the sun? Pleas pleas pleas help me...i am terrified..

Share this post


Link to post
Share on other sites

Sun can dry out your skin, which can cause too much oil production, which can cause acne. However don't be so scared, even if you got some acne because of the sunburn, it won't cause you to break out like you did before Accutane. Those pimples will go away fast and you'll be clear again :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×